# SDR QMLA2022082920059

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N916LH
- Make and model: Airbus A300*
- Aircraft serial: 05554
- Aircraft time: 4,864 hours, 14,987 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: 4649020011
- Part serial: 1743
- Condition: None
- Location: Zone 200
- Stage of operation: AA
- How discovered: M
- Nature of condition: J, H
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLT M/T CHIP CAUTION ILLUMINATED. 30 SECONDS LATER BATT DISCONNECT CAUTION ILLUMINATED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
MAINTENANCE ARRIVED, REMOVED / INSPECTED / CLEANED M/T CHIP PLUG, FOUND CATEGORY "C" CHIP. SAVED CHIP AND OIL ANALYSIS. INSTALLED NEW FILTER, DRAINED OIL AND SERVICED WITH 11 LITERS NEW TRANZMAX Z OIL. PERFORMED SUCCESSFUL GROUND AN 10 MIN MAINTENANCE CHECK FLIGHT. PERFORMED SELF TEST OF BATT MASTER ELECTRICAL BOX AND BOTH #1 & #2 MASTER ELECTRICAL BOXES. ALL 3 BOXES PASSED SELF TEST WITH RESPECTIVE 3 GREEN LED'S. COULD NOT DUPLICATE THIS DISCREPANCY @ THIS TIME. A/C APPROVED FOR R.T.S.
